# SDR 2005UALA01508

- Difficulty date: December 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 34,315 hours, 4,330 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY RT SIDE WALL EEL LIGHT INOP.
